2019
Том 71
№ 10

All Issues

Belan E. P.

Articles: 10
Article (Russian)

Dynamics of periodic modes for the phenomenological equation of spin combustion

Belan E. P., Samoilenko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 1. - pp. 21-43

We consider a scalar parabolic equation in the circle of radius r. This problem is a gasless combustion phenomenological model in the surface of a cylinder of $r$ radius. We consider the problems of the existence, asymptotic form and stability of traveling waves and the nature of gaining, losing their stability.

Article (Ukrainian)

Central manifolds of quasilinear parabolic equations

Belan E. P., Lykova O. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 3. - pp. 315–328

We investigate central manifolds of quasilinear parabolic equations of arbitrary order in an unbounded domain. We suggest an algorithm for the construction of an approximate central manifold in the form of asymptotically convergent power series. We describe the application of the results obtained in the theory of stability.

Article (Russian)

Global solutions and invariant tori of difference-differential equations

Belan E. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 1. - pp. 11–24

We prove the existence of an m-parameter family of global solutions of a system of difference-differential equations. For difference-differential equations on a torus, we introduce the notion of rotation number. We also consider the problem of perturbation of an invariant torus of a system of difference-differential equations and study the problem of the existence of periodic and quasiperiodic solutions of second-order difference-differential equations.

Article (Russian)

Theorem on the central manifold of a nonlinear parabolic equation

Belan E. P., Lykova O. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 8. - pp. 1021-1036

Under certain assumptions, we prove the existence of an m-parameter family of solutions that form the central invariant manifold of a nonlinear parabolic equation. For this purpose, we use an abstract scheme that corresponds to energy methods for strongly parabolic equations of arbitrary order.

Article (Ukrainian)

Asymptotic method in the theory of second-order volterra integrodifferential equations

Belan E. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 738—741

Article (Ukrainian)

Isomorphism of R-normed modules

Belan E. P., Sementsov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 524–526

Article (Ukrainian)

Reduction principle in the theory of stability of linear differential equations

Belan E. P., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 654–660

Article (Ukrainian)

The stability of almost diagonal systems of linear differential equations

Belan E. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 449–459

Article (Ukrainian)

Construction of solutions of almost diagonal systems of linear differential equations using the accelerated convergence method

Belan E. P., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 166–175

Article (Ukrainian)

Averaging in the theory of finite-difference equations

Belan E. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 85–89